# SDR ASAA2016031615962

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,365 hours, 11,023 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RECEIVED A CONTROL CABIN "ZONE TEMP" LIGHT.  ACFT GROUNDED.  FOUND NR 2 TEMP CONTROLLER HAD A FLIGHT CONTROL TEMP SENSOR FAULT.  CLEARED FAULT TEST GOOD IAW AMM 21-61-20-860-005.
